I'm a 30 F. I have been diagnosed with PVCs and NSVT by my cardio, and had a normal echo. Anyhow, I was last at my cardio 3 weeks ago for a check up and they did an EKG. He told me that my EKG was showing non-specific changes, and he told me that all my previous EKGs had them also. No cardiologist has ever mentioned this fact before, despite the fact that I've had 5 EKGs now. He told me that because of this non-specific EKG changes that he saw, it could mean nothing or it could mean some type of ischemia. He recommended a stress echo. I already had a normal echo so this is the only test I haven't yet had.
Has anyone ever been told they had non-specific EKG changes? If so, what were the implications of this for you?
You probably already covered this with your doc, but are you on any medications? When I was on digoxin and disopyramide, my ekg's always showed funny things like possible ischemia. I had all the tests done (echo, nuclear stress test) and nothing was wrong. Now that I'm not on them anymore, my ekg's are back to normal. I think you might be able to google a list of meds that can cause ekg changes...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.